# SDR FDEA201905020984

- Difficulty date: May 2, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,088 hours, 26,973 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11506K0232
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

PDIS  915   29-02  1209   02MAY19  BUD  OPEN  LOGPAGES:2826538  ON SHORT FINAL PASSING 800' EXPIERENCE L HYD SYS PRESS/L HYD QTY RUDDER RATIO/  CONTINUED TO LANDING RWY 31L STOPPING ABEAM CHARLY DUE TO LOSS OF ACFT STEERING. TB LEFT HYD QTY LOST TO ZERO FOUND LEFT MAIN LANDING GEAR DOWN LOCK ACTUATOR HOSE LEAKING IPC 32-32-51-16. ITEM 345. P/N INSTALLED AS115-06K0232 WAS PRE EO F-2920-7-5001. P/N MUST BE 271N6119-1 POST EO F-2920-7-5001. TEMPORARY FLEX LINE INSTALLED PER AMM 20-10-10-8. LINE P/N 271N6119-1 FOR POST EO F-2920-7-5001 INSTALLED FOR TERMINATING ACTION.
